# SDR MASA2010112201303

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 20,149 hours, 20,572 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX LIFE VEST MISSING FROM SPARES DRAWER.  MX INSTALLED REPLACEMENT VEST.
